It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Children's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2002, 12:29 AM   #1
Junior Member
 
Join Date: Jun 2001
Location: California
Posts: 36
Kealoha HB User
Exclamation Why is my stomach burning? Please respond today to see if I need to call doc...

Hi, I have question. (I'm 17 btw) Just a few hours ago I was feeling sooo sick and nauseous with my stomach burning feeling like it was literally on fire and my cheeks and face as well. I have never had any feeling like this before, so I was thinking, is it from my antibiotic I am having to take right now for my sinuses? It's called Bioxin (I think), and they are two huge pills bigger than Allegra pills and I have to take them together after eating. I've been doing exactly that at around the same time for the last three days as I am suppose to, but today I felt incredibly sick.
I took it around 9pm, and started feeling my sickest at around 11pm, right now it's a little past 12am and my cheeks are still burning, but my stomach has settled and it's now like gurgling or "digesting" as it is suppose to.
Two nights ago when I took it for the first time I took it at around 930-10pm and woke up at 9am the next morning with a massive stomach ache. (That I don't know if it was from the food that I ate the night before or if it was from the pills I took). And yesterday around past noon I took my other pill for the first time (some decongestant) and started feeling quesy/stomach ache in the car when I went shopping with my mom at around 2pm, so I took a pepto bismal (even though it says I'm not suppose to, cause I had to feel better, we couldn't just drive home).
Anyway I'm feeling SOOO much better (almost normal again!!!) right now than I was an hour ago, but I was wondering if anyone has ever had that feeling before, and what might be the cause of it...Should I call my doctor tomorow? Or should I wait and keep taking it over the weekend to see what would happen...but then again I don't want to feel extremely sick on a weekend when they are closed...Thanks.

 
Sponsors Lightbulb
   
Old 08-23-2002, 06:51 AM   #2
Junior Member
 
Join Date: Aug 2002
Location: Virgina USA!
Posts: 20
VAmom31 HB User
Thumbs up

It can't hurt to call your doctor and ask if what your experiencing is a side effect of that particular antibiotic. He may be able to give you something else if that's the case. Or at the very least you'll know it's a temporary thing that will stop when you're done with the pills.
__________________
"Want what you have and you'll always have what you want."

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Burning pain is Bad! I will post MRI results later today. PM out of town! skych Chronic Pain 12 07-26-2008 05:31 AM
Burning Hot poker feeling at base of neck and shoulder is back!! I want to cry!!! skych Spinal Cord Disorders 18 01-27-2008 05:44 PM
Severe Stomach Burning Hamilton92 Digestive Disorders 8 12-26-2007 02:04 PM
Help please, stomach problems and more mrsal1234 Digestive Disorders 18 10-01-2007 03:54 PM
please help--how should I respond to these guys? stacykgb20 Relationship Health 8 09-25-2005 10:15 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!